# SDR UALA2011091504990

- Difficulty date: September 15, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 33,341 hours, 13,481 cycles
- Engine: Iae V2522A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOZENS OF HAIL STRIKES ON LEADING EDGE OF LEFT HOZ STAB.  ITEM ARCHIVED FOR VISIBILITY.  NO OTHER MAINT ACTION   REQUIRED.
